Hiroshima Mathematical Journal

Global transforms and Noetherian pairs

D. D. Anderson

Full-text: Open access

Article information

Source
Hiroshima Math. J., Volume 10, Number 1 (1980), 69-74.

Dates
First available in Project Euclid: 21 March 2008

Permanent link to this document
https://projecteuclid.org/euclid.hmj/1206134577

Digital Object Identifier
doi:10.32917/hmj/1206134577

Mathematical Reviews number (MathSciNet)
MR558848

Zentralblatt MATH identifier
0431.13012

Subjects
Primary: 13E05: Noetherian rings and modules

Citation

Anderson, D. D. Global transforms and Noetherian pairs. Hiroshima Math. J. 10 (1980), no. 1, 69--74. doi:10.32917/hmj/1206134577. https://projecteuclid.org/euclid.hmj/1206134577


Export citation

References

  • [1] D. D. Anderson and J. A. Huckaba, The integral closure of a Noetherian ring, II, Comm. Alg. 6 (7) (1978), 639-657.
  • [2] E. D. Davis, Overrings of commutative rings I. Noetherian overlings, Trans. Amer. Math. Soc. 104 (1962), 52-61.
  • [3] K. Fujita and S. Itoh, Some remarks on the global transforms of Noetherian rings, Hiroshima Math. J. 7 (1977), 303-308.
  • [4] J. R. Matijevic, Maximal ideal transforms of Noetherian rings, Proc. Amer. Math. Soc. 54 (1976), 49-52.
  • [5] A. Wadsworth, Pairs of domains where all intermediate domains are Noetherian, Trans. Amer. Math. Soc. 195 (1974), 201-211.